Paper “Some characterisations of groups in which normality is transitive relation by means of subgroup embedding properties” published in Int. J. Group Theory

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Ramón Esteban-Romero and Giovanni Vincenzi.

Some characterisations of groups in which normality is transitive relation by means of subgroup embedding properties

Int. J. Group Th., 7 (2):9-16, 2018

doi:10.22108/ijgt.2017.21214

Abstract

In this survey we highlight the relations between some subgroup embedding properties that characterise groups in which normality is a transitive relation in certain universes of groups with some finiteness properties.

2010 Mathematics Subject Classification: Primary: 20D10. Secondary: 20D30, 20D35, 20F19, 20F24

Keywords: group, subgroup embedding property, T-group, FC∗-group, group without infinite simple sections